| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number. additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported explantation of an intraocular lens (iol) with a clinical reason of ¿patient only had near vision¿ and a patient reason of ¿no benefit from the lens¿.The iol was exchanged with an alternate lens approximately 3 weeks following the initial procedure.Additional information has been requested; however, further information has not been received.